# SDR SWIA2025081200011

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N614UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000815
- Aircraft time: 12,644 hours, 8,494 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF RECEIVED A SPOILER FAULT CAUTION MSG. PERFORMED QRH, MESSAGE REMAINED.  (FLIGHT 4687) PERFORMED TROUBLESHOOTING REF ERJ-175 FIM 45-45-00. REMOVED AND REPLACED MAU 1 PS2 REF ERJ-175 AMM 31-41-02. NO MESSAGES PRESENT AT THIS TIME.
